# SDR USAA2009102092816

- Difficulty date: October 19, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 29,365 hours, 11,771 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3189
- Condition: Low Pressure
- Location: L1 Door
- Part time: 29,363 hours, 11,769 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 430 - LAS-YVR - EMERGENCY EQUIPMENT - L1 DOOR EMERGENCY CYLINDER PRESSURE IS LOW.  SERVICED L1 DOOR EMERGENCY CYLINDER PRESSURE.
